On topological types of ordered median functions

J. Grzybowski, J. Kalcsics, S. Nickel, D. Pallaschke*, R. Urbański

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

An ordered median functions is a continuous piecewise-linear function. It is well known that in finite dimensional spaces every continuous piecewise-linear function admits a max-min representation in terms of its linear functions. An explicit representation of an ordered median function in max-min form is given by the authors and will appear in a forthcoming issue of this journal. Based on this representation, we give a topological classification of ordered median functions through their simplicial complex of ascent (resp. descent) cones.

Original languageEnglish
Pages (from-to)149-160
Number of pages12
Issue number1
Early online date17 Feb 2014
Publication statusPublished - 2 Jan 2015

Keywords / Materials (for Non-textual outputs)

  • convex analysis
  • max-min representation
  • ordered median functions


Dive into the research topics of 'On topological types of ordered median functions'. Together they form a unique fingerprint.

Cite this